Weight gain with Tysabri?

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis
Post Reply
User avatar
CCSVIAnaMaria
Newbie
Posts: 5
Joined: Wed Sep 01, 2010 2:00 pm
Location: Coimbra, Portugal
Contact:

Weight gain with Tysabri?

Post by CCSVIAnaMaria » Fri Sep 03, 2010 8:14 am

Hi everyone,

My mother started Tysabri about a year and a half ago. She didn't get any improvement in her symptoms.

We think that she started gaining weight some time after starting Tysabri but we're not sure if it was that or the corticosteroids that she also did when she had some relapses. She didn't do many corticosteroids sessions so we don't really know what caused this.

She gained about 14kg (about 31lb) which is a lot :( and she is really unhappy with it. She has lack of movement in the legs and also balance problems which make it impossible for her to loose the weight that she gained :(

Well, what I wanted to ask is if anyone experienced a weight gain on Tysabri or if you think that it wasn't the Tysabri that caused this.

User avatar
T19
Getting to Know You...
Posts: 19
Joined: Sun Dec 26, 2010 3:00 pm

Post by T19 » Tue Feb 08, 2011 5:59 pm

I had no weight gain from Tysabri but did with steriods. They are a culprit in weight gain but so are some others meds commonly used by MS patients.

I hope this helps

Post Reply
  • Similar Topics
    Replies
    Views
    Last post